# SDR F3LA2016042300038

- Difficulty date: April 18, 2016
- Submitted: April 23, 2016
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 33,982 hours, 16,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 C CHECK NON ROUTINE INSPECTION NOTED THE R2 DOOR SILL HAS AREAS OF CORROSION BETWEEN FRAME 67 & 68.  REPAIRED R2 DOOR SILL PLATE BETWEEN FRAME 67 & 68 IAW SRM 53-41-14.
